| Model Number |
6900PTFX |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
08/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a 29mm mitral valve was disabled via a valve-in-valve procedure after an implant duration of 4 years, 11 months due to stenosis.The patient presented with nyha class iii.A 29mm transcatheter valve was implanted with lampoon procedure.The procedure went well.
Additional Manufacturer Narrative
H10: additional narratives: updated d4, h4, and h6 per new information received.The most likely cause is patient factors, including chronic kidney disease (ckd), dialysis patient and history of chemotherapy.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.